# SDR AALA201703139031

- Difficulty date: March 12, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 7,408 hours, 3,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N53464015
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION ON AFT CARGO FLOOR BOARD AT CARGO DOOR ENTRY WAY.  ENTRY WAY IS DELAMINATED APPROXIMATELY 24 INCHES BY 48 INCHES. MAINTENANCE REPLACED FLOOR PANEL 151ZG PER AMM 53-42-14.  AIRCRAFT WAS GROUNDED.
